Items where Author is "SALIHI, Ylldrita"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

SALIHI, Ylldrita and XHAFERI, Miranda and RASIMI, Krutan and IBRAIMI, Alit and SADIKI, Flamure (2023) RK4 AND VECTORIAL RK4 - USED TO ANALYZE A MODIFIED FORM OF FRACTIONAL ORDER LORENZ SYSTEM. Journal of Natural Sciences and Mathematics of UT, 8 (15-16). pp. 425-431. ISSN 2545-4072

SALIHI, Ylldrita and XHAFERI, Miranda and RASIMI, Krutan and M. JONUZI, Verda (2022) A PREDICTOR-CORRECTOR METHOD FOR SOLVING DIFFERENTIAL EQUATIONS OF FRACTIONAL ORDER. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 158-165. ISSN 2671-3039

SADIKI, Flamure and IBRAIMI, Alit and SALIHI, Ylldrita and XHAFERI, Miranda (2022) THREE-DIMENSIONAL LINEAR CODES AND COORDINATED FINITE PROJECTIVE PLANE. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 121-129. ISSN 2671-3039

This list was generated on Thu May 30 17:07:03 2024 CEST.